# SDR 9720069611

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 11331DGDME
- Condition: Low Battery
- Location: Fwd Svc Door
- Part time: 3,784 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND FORWARD SERVICE DOOR EMERGENCY EVACUATION SLIDE BATTERY LOW.  REPLACED SLIDE.
